# SDR CALA2025070906387

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 92,917 hours, 37,469 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0181
- Condition: Leaking
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION,  COMPLETE LOSS OF GREEN HYD SYS RESIVOR.   FOUND HYDRAULIC HOSE AT THE RIGHT MLG DOOR ACTUATOR LEAKING.   FOUND LANDING GEAR DOOR EXTENSION FLEX LINE FAILED REPLACED LINE REF AMM 29-23-11. ALL OPERATIONAL AND LEAK CHECKS OKAY .
